Extinction and coexistence of predators

A1 Journal article (refereed)


Internal Authors/Editors


Publication Details

List of Authors: Osipov A.V., Söderbacka G. J.
Publication year: 2016
Journal: Dinamicheskie Sistemy
Volume number: 34
Issue number: 6
Start page: 55
End page: 64


Abstract

We study conditions for extinction and coexistence of
predators in a general family ofsystems with many predators feeding on
the same prey. We call the system degenerated in the case some predators
go extinct and the essential dynamics occurs in a lower dimensional
subspace.


Last updated on 2019-18-09 at 06:48